# SDR TWAA0020103

- Difficulty date: December 19, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON THE RT FUSELAGE, STA 555 AT LONGERON 5R A METAL REPAIR HAD BLIND FASTENERS.  REMOVED TEMPORARY REPAIR.  FABRICATED NEW INTERNAL AND EXTERNAL DOUBLER PER SRM 53-04 FIG 38.  REPAIRED OLD CLASS III REPAIR TO PERMANENT REPAIR PER 53-04, FIG 38.
